# SDR SWAA2015080342402

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 37,420 hours, 24,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982225
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT EDGE TRIM LOOSE.  REPAIRED COVER ASSEMBLY IAW SRM.
